A few topological problems

Mary Ellen Rudin

Commentationes Mathematicae Universitatis Carolinae (1988)

  • Volume: 029, Issue: 4, page 743-746
  • ISSN: 0010-2628

How to cite

top

Rudin, Mary Ellen. "A few topological problems." Commentationes Mathematicae Universitatis Carolinae 029.4 (1988): 743-746. <http://eudml.org/doc/17688>.

@article{Rudin1988,
author = {Rudin, Mary Ellen},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {Problems; box products; metrizability in manifolds; small Dowker spaces; normality; Lindelöf; shrinkability in products; -refinability; ; ; normal first countable spaces; Dowker filters},
language = {eng},
number = {4},
pages = {743-746},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {A few topological problems},
url = {http://eudml.org/doc/17688},
volume = {029},
year = {1988},
}

TY - JOUR
AU - Rudin, Mary Ellen
TI - A few topological problems
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1988
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 029
IS - 4
SP - 743
EP - 746
LA - eng
KW - Problems; box products; metrizability in manifolds; small Dowker spaces; normality; Lindelöf; shrinkability in products; -refinability; ; ; normal first countable spaces; Dowker filters
UR - http://eudml.org/doc/17688
ER -

References

top
  1. C. H. DOWKER, A problem in set theory, J. London Math. Soc. 27 (1952), 371-374. (1952) Zbl0046.05203MR0047741
  2. M. E. RUDIN, Two questions of Dowker, Proceedings Amer. Math. Soc. Vol. 91 (1984), 155-158. (1984) Zbl0554.54006MR0735583
  3. S. TODORČEVIĆ, Forcing positive partition relations, Trans. Amer. Math. Soc. 280 (1983), 703-720. (1983) Zbl0532.03023MR0716846
  4. V. PONOMAREV L. SAPIRO, Absolutes of topological spaces and their continuous maps, Uspehi Math. 31 (1976), 121-136 (Sov. Math. Surv. 21 (1976), 138-154). (1976) MR0451216
  5. C. J. KNIGHT, Box topologies, Quart. J. Math., Oxford 15 (1964), 41-54. (1964) Zbl0122.17404MR0160184
  6. L. B. LAWRENCE, The box product of countably many copies of the rationals is consistently paracompact, (to appear). Zbl0704.54013MR0961613
  7. M. E. RUDIN, The box product of countably many compact metric spaces, Gen. Top. Appl. 2 (1972), 293-298. (1972) Zbl0243.54015MR0324619
  8. K. KUNEN, Paracompactness of box products of compact spaces, Trans. Amer. Math. Soc. 240 (1978), 307-316. (1978) Zbl0386.54003MR0514975
  9. E. van DOUWEN, The box products of countably many metrizable spaces need not be normal, Fund. Math. 88 (1975), 127-132. (1975) Zbl0301.54044MR0385781
  10. M. E. RUDIN, A normal screenable nonparacompact space, Top. Appl. 15 (1983), 313-322. (1983) Zbl0516.54004MR0694550
  11. M. E. RUDIN, Two nonmetrizable manifolds, (to appear). Zbl0708.54012MR1058794
  12. M. E. RUDIN, Countable point separating open covers of manifolds, Houston J. (to appear). Zbl0719.54040MR1022067
  13. Z. BALOGH, Locally nice spaces under Martin's Axiom, Comment. Math. Univ. Carolinae 24 (1983), 63-87. (1983) Zbl0529.54006MR0703926
  14. M. E. RUDIN, A normal space X for which X * I is not normal, Fund. Math. LXXIII (1971), 179-186. (1971) Zbl0206.51601MR0293583
  15. K. CHIBA T. PRZYMUSINSKI M. RUDIN, Normality of products and Morita's conjectures, Top. Appl. 22 (1986), 19-32. (1986) Zbl0575.54007MR0831178
  16. A. BEŠLAGlČ M. RUDIN, Set theoretic constructions of non-shrinking open covers, Top. Appl. 20 (1985), 167-177. (1985) MR0800847
  17. A. BEŠLAGlČ, Normality in products, Top. Appl. 22 (1986), 71-82. (1986) 
  18. A. V. ARHANGEL'SKII, A survey of C p -theory, Q&A in Gen. Top. 5 (1978), 1-109. (1978) MR0909494
  19. Jiang SH0ULI, Every strict p-space is θ -refinable, Top. Proc. 12 (1987) (to appear). (1987) 
  20. K. Kunen J. E. Vaughan, Handbook of Set Theoretic Topology, editors, Elsevier Sci. Pub. BV (1984). (1984) Zbl0546.00022MR0776619
  21. W. FLEISSNER, Normal Moore spaces in the constructive universe, Proc. Amer. Math. Soc. 46 (1974), 294-298. (1974) Zbl0314.54028MR0362240
  22. C. NAVY, Paracompactness in para-Lindelöf spaces, Thesis, University of Wisconsin, Madison, Wis. (1981). (1981) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.